For fast, effective temporary relief of pain and discomfort associated with:
- Headache/Tension headache
- Cold & Flu symptoms
- Migraine headache
- Muscular aches
- Period pain
- Reduce fever
- 12- Adult: 1-2 tablets every 4-6 hours with water as necessary. (maximum 8 tablets in 24 hours)
- 7-12: 1/2-1 tablet every 4-6 hours with water as necessary. (maximum 4 tablets in 24 hours)
Maximum of 4 doses in any 24 hours
Each tablet contains 500mg of Paracetamol
PHARMACY ONLY MEDICINE
Keep to the recommended dose. Do not take this medicine for long than 48 hours at a time unless advised by a doctor.
Do not give to children under 6 years of age except on medical advice
if an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because the risk of delayed, serious liver damage.
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.